# SDR UIEA2010061700034

- Difficulty date: June 17, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 35,589 hours, 5,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP, MX FOUND DAMAGE TO THE BS 1980 CARGO DOOR CUTOUT - FWD LOWER CORNER FUSELAGE SKIN DENT/CRACK, REPAIRED IAW ALL APPROPRIATE SRMS.
